3 results for nonlinear PDEs.

Parameters for your search query:
Keyword    nonlinear PDEs

Open AccessArticle
Export: RIS | BibTeX | EndNote
Tan-Cot Method to Solve (2+1)-Dimensional Bogoyavlenskii System and Konopelchenko-Dubrovsky Coupled System
American Journal of Numerical Analysis. 2013, 1(1), 32-35. DOI: 10.12691/ajna-1-1-5
Pub. Date: December 12, 2013Views: 14156Downloads: 10043
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs
Journal of Mathematical Sciences and Applications. 2013, 1(2), 29-31. DOI: 10.12691/jmsa-1-2-3
Pub. Date: September 30, 2013Views: 16256Downloads: 11932
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The (G’/G)-Expansion Method and Traveling Wave Solutions for Some Nonlinear PDEs
American Journal of Mathematical Analysis. 2013, 1(3), 28-32. DOI: 10.12691/ajma-1-3-1
Pub. Date: May 26, 2013Views: 15001Downloads: 9884
Results: sort by Relevance

Filter by


Published between:




Article Types